# SDR SIMA20141002007

- Difficulty date: October 2, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 27,365 hours, 23,326 cycles
- System (JASC): 3450 · Dependent Position Determining System
- Part: Unknown
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: C

## Discrepancy

TAKEOFF ABORTED AT 70 - 80 KNOTS DUE TO MASTER WARNING & MASTER CAUTION & SPS ADVANCED GPWS INOPERATIVE SPS 1 & 2.  STALL PROTECTION SYS OPERATIONS GOOD IAW AMM 145 27-36-00.  SEE THIS LOG PAGE ITEMS 2 & 3.    EGPWS WIND SHEAR WARNING & FLIGHT GUIDANCE SYS, WIND SHEAR MODE INOPERATIVE.   CANNOT DUPLICATE.  TEST INDICATES NO CURRENT FAULTS.  OPS CHECKED GOOD IAW AMM 34-41-00.
